advertisement
Question
Posted by: Dee-Dee | 2010/12/21

Period and the pill

Hi Doc

I gave birth in July 2009 and doc put me on Microval, after 6 months I went onto Femodene. For the past 5 months, when ever I''m on my inactive pills I only get a brown discharge for a day, I do not get a full on period. Please advise what I should do. I''ve decided to stop the pill completely so that my periods can return.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is fairly common. The Pill sometimes thins the womb lining so that there is very little to shed. It is not a problem. In fact, many women like having very light periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/12/23

This is fairly common. The Pill sometimes thins the womb lining so that there is very little to shed. It is not a problem. In fact, many women like having very light periods.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement